# SDR MWEA00416

- Difficulty date: May 7, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,271 hours, 73,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: 10744
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AT AFT FLIGHT ATTENDANT STATION DOES NOT ILLUMINATE.  MTC FOUND BROKEN GROUND WIRE AND REPAIRED.  REPAIRED AND REPLACED OVERHEAD LAVATORY BATTERY PACK.
